RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 1(145), Pages 3–15 (Mi umn5446)  

This article is cited in 21 scientific papers (total in 21 papers)


Series of articles on the multioperator rings and algebras
Multioperator rings and algebras

A. G. Kurosh


Full text: PDF file (1601 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1969, 24:1, 1–13

Bibliographic databases:

UDC: 519.4+519.9
MSC: 15A69, 47A06, 16S10, 16W20, 47S10
Received: 30.09.1968

Citation: A. G. Kurosh, “Multioperator rings and algebras”, Uspekhi Mat. Nauk, 24:1(145) (1969), 3–15; Russian Math. Surveys, 24:1 (1969), 1–13

Citation in format AMSBIB
\Bibitem{Kur69}
\by A.~G.~Kurosh
\paper Multioperator rings and algebras
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 1(145)
\pages 3--15
\mathnet{http://mi.mathnet.ru/umn5446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237403}
\zmath{https://zbmath.org/?q=an:0195.05102|0204.35701}
\transl
\jour Russian Math. Surveys
\yr 1969
\vol 24
\issue 1
\pages 1--13
\crossref{https://doi.org/10.1070/RM1969v024n01ABEH001334}


Linking options:
  • http://mi.mathnet.ru/eng/umn5446
  • http://mi.mathnet.ru/eng/umn/v24/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Burgin, “Commutative products of linear $\Omega$-algebras”, Math. USSR-Izv., 4:5 (1970), 979–999  mathnet  crossref  mathscinet  zmath
    2. M. S. Burgin, “Gruppoid mnogoobrazii lineinykh $\Omega$-algebr”, UMN, 25:3(153) (1970), 263–264  mathnet  mathscinet  zmath
    3. M. S. Burgin, “Shreierovy mnogoobraziya lineinykh $\Omega$-algebr”, UMN, 27:5(167) (1972), 227–228  mathnet  mathscinet  zmath
    4. M. S. Burgin, V. A. Artamonov, “Some properties of subalgebras in varieties of linear $\Omega$-albebras”, Math. USSR-Sb., 16:1 (1972), 69–85  mathnet  crossref  mathscinet  zmath
    5. M. S. Burgin, “Schreier varieties of linear $\Omega$-algebras”, Math. USSR-Sb., 22:4 (1974), 561–579  mathnet  crossref  mathscinet  zmath
    6. T. M. Baranovich, M. S. Burgin, “Linear $\Omega$-algebras”, Russian Math. Surveys, 30:4 (1975), 65–113  mathnet  crossref  mathscinet  zmath
    7. M. S. Burgin, “Mnogoobraziya lineinykh $\Omega$-algebr”, UMN, 31:4(190) (1976), 255–256  mathnet  mathscinet  zmath
    8. Murray Bremner, “Varieties of Anticommutativen-ary Algebras”, Journal of Algebra, 191:1 (1997), 76  crossref
    9. Murray Bremner, “Identities for the Ternary Commutator”, Journal of Algebra, 206:2 (1998), 615  crossref
    10. Murray Bremner, Irvin Hentzel, “Identities for the Associator in Alternative Algebras”, Journal of Symbolic Computation, 33:3 (2002), 255  crossref
    11. Thomas Curtright, Cosmas Zachos, “Classical and quantum Nambu mechanics”, Phys Rev D, 68:8 (2003), 085001  crossref  isi
    12. A. S. Dzhumadil'daev, “$n$-Lie structures that are generated by wronskians”, Siberian Math. J., 46:4 (2005), 601–612  mathnet  crossref  mathscinet  zmath  isi
    13. S. N. Tronin, “Operads and varieties of algebras defined by polylinear identities”, Siberian Math. J., 47:3 (2006), 555–573  mathnet  crossref  mathscinet  zmath  isi  elib
    14. S. N. Tronin, “Superalgebras and operads. I”, Siberian Math. J., 50:3 (2009), 503–514  mathnet  crossref  mathscinet  isi  elib  elib
    15. Thomas Curtright, Xiang Jin, Luca Mezincescu, “Multi-operator brackets acting thrice”, J Phys A Math Theor, 42:46 (2009), 462001  crossref  mathscinet  zmath  isi  elib
    16. H. Ataguema, A. Makhlouf, “Notes on cohomologies of ternary algebras of associative type”, J Gen Lie Theory Appl, 3 (2009), 157  crossref  mathscinet  zmath
    17. J A de Azcárraga, J M Izquierdo, “n-ary algebras: a review with applications”, J Phys A Math Theor, 43:29 (2010), 293001  crossref
    18. J A de Azcárraga, J M Izquierdo, “Topics on n-ary algebras”, J. Phys.: Conf. Ser, 284 (2011), 012019  crossref
    19. Thomas Curtright, “Associativity, Jacobi, Bremner, and All That”, J. Phys.: Conf. Ser, 462 (2013), 012007  crossref
    20. V. A. Artamonov, A. V. Klimakov, A. A. Mikhalev, A. V. Mikhalev, “Primitive and almost primitive elements of Schreier varieties”, J. Math. Sci., 237:2 (2019), 157–179  mathnet  crossref  elib
    21. G. P. Egorychev, “Determinanty kak kombinatornye formuly summirovaniya nad algebroi s edinstvennoi $n$-arnoi operatsiei”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 26 (2018), 121–127  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:400
    Full text:189
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020